| Model Number |
MMT-551LNAB |
| Medical Device Problem Codes |
Failure to Cycle (1142); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call the insulin pump alarmed compromised force sensor system.Troubleshooting was not performed.Customer blood glucose reading was unknown.The insulin pump will not be returning for analysis.